# SDR UIEA2022021600140

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 39,118 hours, 7,610 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CGO COMPT L/H O/B AT BS 740 FLOOR BEAM FOUND DAMAGED.( FWD CARGO COMPT LH BS 740 LBL 47.25 FLOOR STRUCTURE CHORD REPAIR AS PER RI-53-65-15384 REV A. )
